Painblok Syrup 100ml
Ingredients: Each 5 ml contains:
- Paracetamol 120.0 mg
Precautions, Contra-indications and Side Effects:
Dosage in excess of those recommended may cause severe liver damage.
Do not use continuously for more than 10 days without consulting your doctor.
Patients suffering from liver or kidney disease should take paracetamol under medical supervision.
Consult a doctor if no relief is obtained from the recommended dosage.